MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/5 HOLES/LEFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/5 HOLES/LEFT; PLATE, FIXATION, BONE
Model Number 02.118.405
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the 2.7mm variable angle lcp lateral distal fibula plate hole was stripped causing no unknown locking screws to be able to be inserted in that hole.Had to choose a new plate in order to use unknown locking screws.Concomitant device reported: unk - screw: (part# unknown; lot# unknown; quantity: unknown).This report is for one (1) 2.7mm va-lcp lateral distal fibula plate/5 holes/left.This is report 1 of 1 for (b)(4).

Brand Name
2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/5 HOLES/LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12098658
Report Number2939274-2021-03344
Device Sequence Number19761234
Product Code HRS
UDI-Device Identifier10886982038883
UDI-Public(01)10886982038883
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.118.405
Device Catalogue Number02.118.405
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date07/01/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA